# SDR CA960223012

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Support Assembly
- Part number: 72245
- Condition: Cracked
- Location: Ring Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RING GEAR SUPPORT ASSEMBLY HAD A CIRCUMFERENTIAL CRACK APPROXIMATELY 16" LONG.
